# SDR 2020FA0000523

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: General aviation
- Aircraft: N411QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500432
- Aircraft time: 2,410 hours, 1,865 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING MASS BALANCE WEIGHTS BELOW TOLERANCE AT LEFT ELEVATOR: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (7 EACH BELOW MINIMUM OF 84G); HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G), ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-601, AS PER SERVICE BULLETIN INSTRUCTIONS.  WE ALSO NOTED THE FOLLOWING RIGHT ELEVATOR MASS BALANCE WEIGHTS BELOW TOLERANCE: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (9 EACH BELOW MINIMUM OF 84G), ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-602, AS PER SERVICE BULLETIN INSTRUCTIONS.
